Bruises And Blood Spots On The Bandages After KB Implantation?
Tonight, this afternoon I put on the KB implant, how come now there is a bruise and the bandage has spots like blood, is that normal? Thank you in advance..
Hello Sevicka, Thank you for the question.
KB implants are one of the contraceptives that contain the hormone progesterone which aims to prevent pregnancy. The effect of KB implants can last for 3 years. Therefore, KB implants can be a more comfortable choice for birth control for women. KB installation is done on the upper arm that is inserted into the bottom of the skin after the doctor performs local anesthesia and a small incision in the skin. After the implant is inserted under the skin, the doctor will cover the incision area with a bandage. This bandage can generally be removed within 24 hours after the bleeding stops. Because of this invasive procedure, after the procedure is completed, you can experience side effects such as slight bleeding or bruising on the area where the implant is placed. The complaint you made is a normal complaint. Bruises that appear will improve day by day. In addition to these side effects, KB implants can also have side effects such as irregular periods, mood swings, and weight gain. If you have further questions about these implants, do not hesitate to consult with your doctor further.
Hopefully this information is useful.